# SDR C2X2008F00014

- Difficulty date: July 28, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80595
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,582 hours, 17,582 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS IN FOR A OVERNIGHT SERVICE CHECK AND NR 4 EMERGENCY LIGHT BATTERY WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 4 BATTERY IAW EMB 145 AMM 33-50-04.  OPS CHECKS GOOD AND WAS RELEASED BACK TO SERVICE.  (A)
